# SDR AALA202203072460

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 54,572 hours, 35,729 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 57,177 hours, 29,069 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B6P
- Part serial: 575119
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 57,177 hours, 29,069 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: # 1 ENGINE COMPRESSOR STALL AT FL 370 DURING SPEED REDUCTION FROM .78 TO .76. HAPPENED TWICE WITHIN 10-12 SECONDS AND RETURNED TO NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
